| Model Number |
20 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that on button on their device is not longer working.In this state the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.Stryker informed the customer that their device is end of life, not serviceable and it is no longer under warranty.Stryker recommended that the customer remove the device from service and a replacement device be obtained.A cause of the reported issue could not be determined.H3 other text : device not returned.